Iterates of a modified Bernstein type operator

  • Teodora Catinas
Keywords: Bernstein type operators, contraction principle, weakly Picard operators

Abstract

Using the weakly Picard operators technique and the contraction principle, we study the convergence of the iterates of some modified Bernstein type operators.

References

O. Agratini, I.A. Rus, Iterates of a class of discrete linear operators via contraction principle, Comment. Math. Univ. Carolinae, 44 (2003), 555–563.

O. Agratini, I.A. Rus, Iterates of some bivariate approximation process via weakly Picard operators, Nonlinear Analysis Forum, 8 (2003)(2), 159–168.

M.M. Derriennic, Sur l’approximation de fonctions integrables sur [0,1] par des polynomes de Bernstein modifies, J. Approx. Theory, 31 (1981) no. 4, 325–343. https://doi.org/https://doi.org/10.1016/0021-9045(81)90101-5

M.M. Derriennic, On multivariate approximation by Bernstein-type polynomials, J. Approx. Theory, 45 (1985), 155–166. https://doi.org/https://doi.org/10.1016/0021-9045(85)90043-7

J.L. Durmeyer, Une formule d’inversion de la transformee de Laplace: Applications a la theorie des moments, These de 3e cycle, Faculte des Sciences de l’Universite de Paris, 1967.

T. Catinas, D. Otrocol, Iterates of Bernstein type operators on a square with one curved side via contraction principle, Fixed Point Theory, 14 (2013) no. 1, 97–106.

T. Catinas, D. Otrocol, Iterates of multivariate Cheney-Sharma operators, J. Comput. Anal. Appl., 15 (2013) no. 7, 1240–1246.

T. Catinas, D. Otrocol, Iterates of Cheney-Sharma type operators on a triangle with curved side, J. Comput. Anal. Appl., 28 (2020) no. 4, 737–744.

T. Catinas, D. Otrocol, I.A. Rus, The iterates of positive linear operators with the set of constant functions as the fixed point set, Carpathian J. Math., 32 (2016) no. 2, pp. 165–172.

I. Gavrea, M. Ivan, The iterates of positive linear operators preserving the affine functions, J. Math. Anal. Appl., 372 (2010), 366–368. https://doi.org/https://doi.org/10.1016/j.jmaa.2010.07.026

I. Gavrea, M. Ivan, The iterates of positive linear operators preserving the constants, Appl. Math. Lett., 24 (2011) no. 12, 2068–2071. https://doi.org/https://doi.org/10.1016/j.aml.2011.05.044

I. Gavrea, M. Ivan, On the iterates of positive linear operators, J. Approx. Theory, 163 (2011) no. 9, 1076–1079. https://doi.org/https://doi.org/10.1016/j.jat.2011.02.012

H. Gonska, D. Kacso, P. Pitul, The degree of convergence of over-iterated positive linear operators, J. Appl. Funct. Anal., 1 (2006), 403–423.

H. Gonska, P. Pitul, I. Rasa, Over-iterates of Bernstein-Stancu operators, Calcolo, 44 (2007), 117–125. https://doi.org/https://doi.org/10.1007/s10092-007-0131-2

H. Gonska, I. Rasa, The limiting semigroup of the Bernstein iterates: degree of convergence, Acta Math. Hungar., 111 (2006) nos. 1–2, 119–130. https://doi.org/https://doi.org/10.1007/s10474-006-0038-4

H. Gonska, I. Rasa, On infinite products of positive linear operators reproducing linear functions, Positivity, 17 (2013) no. 1, 67–79. https://doi.org/https://doi.org/10.1007/s11117-011-0149-1

G. Gwozdz-Lukawska, J. Jachymski, IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem, J. Math. Anal. Appl., 356 (2009)(2), 453–463. https://doi.org/https://doi.org/10.1016/j.jmaa.2009.03.023

S. Karlin, Z. Ziegler, Iteration of positive approximation operators, J. Approx. Theory, 3 (1970), 310–339. https://doi.org/https://doi.org/10.1016/0021-9045(70)90055-9

R.P. Kelisky, T.J. Rivlin, Iterates of Bernstein polynomials, Pacific J. Math., 21 (1967), 511–520. https://doi.org/https://doi.org/10.2140/pjm.1967.21.511

I. Rasa, C0-Semigroups and iterates of positive linear operators: asymptotic behaviour, Rend. Circ. Mat. Palermo, Ser. II, Suppl., 82 (2010), 123–142.

I.A. Rus, Generalized contractions and applications, Cluj Univ. Press, 2001.

I.A. Rus, Fixed points and interpolation point set of a positive linear operator on C(D), Studia Univ. Babes-Bolyai Math., 55 (2010) no. 4, 243–248.

I.A. Rus, Iterates of Stancu operators, via contraction principle, Studia Univ. Babes–Bolyai Math., 47 (2002) no. 4, 101–104.

https://doi.org/https://doi.org/10.1016/j.jmaa.2003.11.056

I.A. Rus, Iterates of Bernstein operators, via contraction principle, J. Math. Anal. Appl., 292 (2004), 259–261. https://doi.org/https://doi.org/10.1016/j.jmaa.2003.11.056

I.A. Rus, Fixed point and interpolation point set of a positive linear operator on C(D), Studia Univ. Babes–Bolyai Math., 55 (2010) no. 4, 243–248.

Published
2020-01-21
How to Cite
Catinas, T. (2020). Iterates of a modified Bernstein type operator. J. Numer. Anal. Approx. Theory, 48(2), 144-147. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1205
Section
Articles